# SDR SWAA2025060275752

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 29,403 hours, 14,635 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Pulled
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF#3 CANOE FAIRING FOUND 3 PULLED FASTENERS. <[01] PART INFO ONLY; [02] REMOVED AND REPLACED #3 FLAP AFT FAIRING REF AMM 27-51-18 UP TO STEP 5.G.3.; [03] FINISHED INSTALLATION OF #3 AFT FLAP FAIRING FROM STEP 5.G.3 ON REF AMM 27-51-18.
